MathSciNet Relay Station
MathSciNet bibliographic data
MR2240640 42C05 (65D30)
Laurie, Dirk; de Villiers, Johan Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006), no. 256, 1891–1903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement